Facebook Pixel
EmpowHER Guest

Is it normal to have your period early the month you took the morning after pill and be late the next month?

By Anonymous May 31, 2015 - 2:34pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Since emergency contraception can affect the following cycle then yes, this can be considered a normal side effect. 



June 1, 2015 - 5:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!